# SDR SWAA2021091416474

- Difficulty date: September 10, 2021
- Submitted: September 15, 2021
- Operation: Air carrier
- Aircraft: N912WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36621
- Aircraft time: 45,236 hours, 27,137 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Adjust
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER WALK- R2 DOOR GIRT CURTAIN GRABS THE BOTTOM WHEN CLOSING WHEN CLOSING. NEEDS ADJUSTMENT/REPOSITIONING ; / [01] READJUSTED Z FOLD ON R-2 DOOR ESCAPE SLIDE GIRT BAR AS PER B737-700 AMM 25-66-01-400-804; [02] VERIFIED STEP 1
